# SDR WX0A2015101272937

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N304NV
- Make and model: Airbus A319-112
- Aircraft serial: 2265
- Aircraft time: 31,445 hours, 26,604 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, LOST GREEN HYD SYS QTY.  RECEIVED THE FOLLOWING ECAM, HYD G RESERVOIR LO LVL, FOLLOWED ECAM, AOM & QRH PROCEDURES, INCLUDING ALTERNATE LANDING GEAR EXTENSION IAW LOG PAGE 500385.  LEAKING HYD LINE REPLACED ON LT ENG GREEN SYS HYD PRESS SWITCH.  SYS SERVICED IAW AMM 12-12-29, SYS BLED IAW AMM 29-00-00-870.  SYS LEAK CHECKED IAW DRY MOTOR 71-00-00-710, LEAK CHECKED GOOD.
